Skip to Main content Skip to Navigation
Journal articles

Topological structuring of the digital plane

Abstract : We discuss an Alexandroff topology on ℤ2 having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology and prove a Jordan curve theorem for it.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.inria.fr/hal-00980765
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Friday, April 18, 2014 - 4:43:48 PM
Last modification on : Thursday, November 19, 2020 - 9:24:02 AM
Long-term archiving on: : Monday, April 10, 2017 - 3:52:41 PM

File

2044-8219-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00980765, version 1

Collections

Citation

Josef Šlapal. Topological structuring of the digital plane. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 2 (2), pp.165--176. ⟨hal-00980765⟩

Share

Metrics

Record views

766

Files downloads

1601